# SDR 99UAL900506

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Engine: Pwa PW4090
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 335233
- Condition: Failed
- Location: Row 43 Hj
- Component: Deihl, PCB77411069
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS A BAD SMELL BY ROWS 42HJ AND 43CDE.  SMELLS ELECTRICAL IN AREA OF CEILING PANELS.  *S/D*  INDIRECT CEILING LIGHT BALLAST AT ROW 43HJ FAILED.  ASSEMBLY WAS REPLACED AND SYSTEM OPERATES NORMALLY.
